# SDR DALA2017080806055

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 48,204 hours, 33,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABLE BALL ASSEMBLY DISCONNECTED FROM SLIDE HANDLE LATCH ASSEMBLY ON TAILCONE SLIDE. THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYSTEM AND COULD HAVE AN ADVERSE EFFECT ON THE EVACUATION ROUTE IF IT PREVENTED PROPER DEPLOYMENT OF THE TAILCONE. THIS IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE RE-SECURED THE CABLE ASSEMBLY IN REFERENCE TO AMDS WORKCARD 2561-9006 STEP 9.
